Big bowl appeared a few months after restylane injection. What should I do?
1 year ago
hi, I have a big bowl a few month after injection of restylane in one side of my cheek. It appears that it s not exactly where it has been injected, It look like the product has migrated in one point and it s like an inflamation. Because a very small amount has been injected, and the bowl is quiet big. I try to make massage, but the bowl has become bigger. What should i do to make this bowl desappear? Thanks
Doctor Answers 2
I would definitely return to a board certified dermatologist to evaluate the lump. It is important to see if it is an allergy or if this is too much product. You can have the product dissolved with Vitrase. Best, Dr. Green
It is unusual for this to occur especially this long after injection but if it is Restylane your doctor can inject hyaluronidase to make it go away
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.